Journal of the Mathematical Society of Japan

A characterisation of exponential distribution semi-groups

Daisuke FUJIWARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 3 (1966), 267-274.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541111

Digital Object Identifier
doi:10.2969/jmsj/01830267

Mathematical Reviews number (MathSciNet)
MR0198261

Zentralblatt MATH identifier
0148.13001

Subjects
Primary: 47.50
Secondary: 46.40

Citation

FUJIWARA, Daisuke. A characterisation of exponential distribution semi-groups. J. Math. Soc. Japan 18 (1966), no. 3, 267--274. doi:10.2969/jmsj/01830267. https://projecteuclid.org/euclid.jmsj/1260541111


Export citation